Patient: So I’m 19 and my girl friend is 19. We have protected sex. She is on birth control, the pills that I watch her take at the same time every day. She has never missed one. Well I got nervous one time after sex and has her take a Plan B pill. Four days later she had blood in her urine that lasted three days. After that she is know having extreme stomach pains and feeling dizzyness, I thought it was an UTI but she said it didn’t hurt when she urinated. I don’t know what to think and would apreciate all the help I could get.Please help me as soon as you can so I know how serious this can be, thank you!
Doctor: Hi,Thanks for the query.I understand your concern.If she took birth control pills without missing as per the schedule, the possibility of pregnancy is less.The bleeding she got could be due to the withdrawal effect of emergency pill.Emergency pill can lead to abdominal cramps.But extreme stomach pains and dizziness are rare with emergency pill.If the symptoms persist or increase in severity, better to consult your doctor once and let her get examined.By clinical examination and ultrasound, the possible cause of her problem can be identified and treatment can be planned accordingly.Take care